Journal of Differential Geometry

A characterization of a standard torus in $E^3$

Katsuhiro Shiohama and Ryoichi Takagi

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 4, Number 4 (1970), 477-485.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214429643

Digital Object Identifier
doi:10.4310/jdg/1214429643

Mathematical Reviews number (MathSciNet)
MR0276906

Zentralblatt MATH identifier
0205.51402

Subjects
Primary: 53.75

Citation

Shiohama, Katsuhiro; Takagi, Ryoichi. A characterization of a standard torus in $E^3$. J. Differential Geom. 4 (1970), no. 4, 477--485. doi:10.4310/jdg/1214429643. https://projecteuclid.org/euclid.jdg/1214429643


Export citation